Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


stomach problems
Jun 1, 2003

Dear Docs, I have been on combivir since October 2002. Tried Sustiva, but switched to viramune in Jan 2003. Tcell initially 434 15, vl 55,000. Last checkup May 2003 tcell 658,26, vl undetectable. Have had minor, sometimes major pain in upper right side of abdomen, and some diarrhea for the last month. Esepcially strong after eating. Lab work has not come up with anything, nor has a ct scan. Any ideas?

Response from Dr. Henry

AZT sometimes causes hard to pin down GI side effects. Gallbladder dysfunction can cause Rt sided pain. I assume you have no evidence for hepatitis, parasitic or H pylori infection? KH



Previous
Alpha Lipoic Acid
Next
Risk of O.I. question.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement